Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have acne breakout. Prescribed aldactone, skin cleared, came back on stopping. Permanent cure?

i m 30 now, i m having acne since i was 14. acne breakout usually appears morey when i ejaculate fluid through masturbation, a physician once prescribed me aldactone 100 mg for For 2 months and magically it cleared up my skin and when i stopped the medication acne began to come back again. pls do suggest a cure for my problem.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dear, first of all masturbation is totally normal and dont have any relation to acne. even if it have it should decrease acne in fact, as masturbation decreases the level of testosterone temporarily. so dont worry about that. coming to ur treatment, use adapelene gel 1% in night and clindamycin gel in day. this u must continue for atleast 3 month even when acne not there. u might get a longing relief. thank u
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor